MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PLUM A+ (11.3 VERSION) NEW RESTART; PUMP, INFUSION

ICU MEDICAL COSTA RICA LTD. PLUM A+ (11.3 VERSION) NEW RESTART; PUMP, INFUSION
Catalog Number 123918805
Medical Device Problem Codes Inaccurate Flow Rate (1249); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion of the customer protocol test: the device was programmed on channel a to deliver a volume of 500 ml in 12 hours 30 minutes, at a flow rate of 40 ml/hr, resulting in 506 ml delivered in 24 hours 25 minutes.500 ml *5% = (+/- 25 ml) with a tolerance of +/- 5%.The delivery value was found to be within the allowed range.The delivery error margin was + 6 ml.According to the customer's experience, the device generated an excess supply in 1 hour of 500 ml.However, the customer's protocol tests determined that the device worked 24 hours 25 minutes without interruption and the infusion was completed without over-delivery or alterations of the values.Delivering what was programmed.A keyboard test was performed to verify that it did not self-program.Each key works correctly, the test passed correctly.It can be concluded that during the customer protocol and product verification tests, the device infused correctly without over deliveries, did not generate technical faults or alarms or overprogramming caused by the keyboard.Probable cause: it cannot be determined if it was a user error since no events were found with programming with a rate of 47 ml/hr or programmed deliveries at 500 ml volume.According to the customer report, the device was not segregated at the time of the event and later more infusions were programmed with other medications, possibly erasing the events related to the case that occurred with the patient.Initial reporter full phone number: (b)(6).Model number is not sold in the us but similar device is sold under model number 123918805.This product's model number was used for the di and the 501k.
 
Event or Problem Description
The complaint/event involved a plum a+ (11.3 version) new restart.It was reported that a potassium chloride drip was installed (not labeled on the pump).A total volume of 500 ml was installed at 40 cc/h, and it was reported that in 01 hour the total volume of 500 ml was infused.This occured between 9:00 p.M.And 12:00 a.M.The infirmary reported that the infusion rate was displayed at 47 cc/h.The message "cassette error" was displayed, but subsequently other medications continued to be infused, for which no message was displayed.There was no clinical alteration in the patient after the event and unspecified pertinent measures were taken.

Brand Name
PLUM A+ (11.3 VERSION) NEW RESTART
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20006413
Report Number9615050-2024-00618
Device Sequence Number4343477
Product Code FRN
UDI-Device IdentifierM3352079204251
UDI-PublicM3352079204251
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K070398
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number123918805
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Initial Report FDA Received Date08/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2015
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
POTASSIUM CHLORIDE, MFR UNK.
Patient Age88 YR
Patient SexFemale